MathSciNet Relay Station
MathSciNet bibliographic data
MR1727226 (2001e:60179) 60J80 (60F05)
Li, Zeng-Hu Asymptotic behaviour of continuous time and state branching processes. J. Austral. Math. Soc. Ser. A 68 (2000), no. 1, 68–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement